Thyroid UK
87,486 members102,194 posts

T3 headaches

Hi everyone,was prescribed 10mcg of T3 to take with 75 of levo,but I have noticed I am having more migraine headaches,I already suffer from chronic migraine,also feel sickly after taking T3 too,has anyone else had this with T3,I am trying to persevere with it as my muscles feel better and I have lost a bit of weight and I am definitely less bloated,any advice would be appreciated

13 Replies
oldestnewest

Did they reduce your T4 slightly, when adding T3? Just a thought as they usually reduce levo.

Reply

yes they did reduce it i was on a 100 of levo before that

Reply

I take T3 alone. Do you have the batch number on your box and date?

Reply

No dont have the batch number shaws,it just came in a container saying take half a day, it was 20 mcg got them at the end of July,I had just been to see DR Toft and he was hopeful they might help me,just dont want to give up on them,I'm hoping I will get used to them

Reply

Well I certainly hope your headaches will improve. Maybe the suggestion of bedtime dosing might help you as suggested by Nik07.

Reply

Thanks Shaws,I will give it a try

Reply

I recently switched to NDT and had headaches. Someone on this forum suggested I take my meds at night which has seemed to help. I can still feel a tightness in my head but nothing to how it did feel. It might be our bodies getting used to the T3. I hope you feel better soon.

Reply

Thanks Nik,I might try that and take them at night,I have chronic migraines anyway and the fact that they are worse is so debilitating,but dont want to give up on T3 as it has helped in other aspects like weight and bloating,which is so good

Reply

My friend had migraines for years. She saw a chiropractor and has not had one since. In my experience of this disease, it is one thing after another! All the best.

Reply

tried everything known to man to help my migraines Nik,thanks

Reply

How are your adrenals? Have you had your Bs, vit D, iron, Ferritin, magnesium, zinc and all that tested. You could very well be low on magnesium. That causes headaches.

Hugs, Grey

Reply

Thanks for the reply Grey,I haven't had all the above checked in a while,but I do supplement all of these,except iron and ferritin as the were ok when I had them checked before,but it was well over a year ago so maybe get them checked again x

Reply

Good idea! :)

Reply

You may also like...